MathSciNet Relay Station
MathSciNet bibliographic data
MR2445247 (2009h:34106) 34K20 (34K18 37N25 92D30)
Wei, Hui-Ming; Li, Xue-Zhi; Martcheva, Maia An epidemic model of a vector-borne disease with direct transmission and time delay. J. Math. Anal. Appl. 342 (2008), no. 2, 895–908.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement